Is it bad to take to many tylenols (acetaminophen) if you had an eye injury with some blood in the eyeball?

No. Tylenol (acetaminophen) should be safe in this setting. Avoiding Aspirin or anti-inflammatories which can promote bleeding would be a wise precaution. Maximum tylenol (acetaminophen) dosing of 2 extra strength every 6 hours, max. 3 grams/day.

Related Questions

Head injury. Blood pooling in eye blurry vision recurring headache I can't get rid of with Tylenol (acetaminophen) BC powders and Aleve. Help please.

Not uncommon. Headaches after a head injury are not uncommon. Some pain medications may be more offensive than others. I would seek care with a specialist (family doctor that has sports medicine training, concussion clinic, neurologist that specializes in this type of thing, etc.). Read more...

Head went from feeling pressure and blood rushing to a painful feeling behind my eye. I am also sensitive to light now I tried tylenol (acetaminophen) what happened?

Headache. Headaches can come in different ways. Sometimes it can be in part of your head and if it is behind your one eye and the eye is tearing it is called "horner" syndrome. It could also be an atypical migraine if you have a history of migraines. If you start having vision issues or it keeps coming back go see your primary care doc for further help! Read more...

I've had a bad headache for going on 5 days now tylenol (acetaminophen) I b profren won't take it away now the vision in my left eye is very cloudy and blurry.

Get checked. Any blurred vision in one eye deserves a dilated exam. Mostly likely this is related to migraine, but the typical blurred vision happens to one side of both eyes, not one eye. Please cover one eye at a time to figure out whether it could be the left side of both eyes that is blurry. Read more...
See opthalmologist. You should see an opthalmologist right away. Read more...